RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 4(352), Pages 155–156 (Mi umn652)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On Kikkawa spaces

L. L. Sabinina

Universidad Autonoma del Estado de Morelos

DOI: https://doi.org/10.4213/rm652

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:4, 796–797

Bibliographic databases:

MSC: 53B05, 20N05
Accepted: 14.05.2003

Citation: L. L. Sabinina, “On Kikkawa spaces”, Uspekhi Mat. Nauk, 58:4(352) (2003), 155–156; Russian Math. Surveys, 58:4 (2003), 796–797

Citation in format AMSBIB
\Bibitem{Sab03}
\by L.~L.~Sabinina
\paper On Kikkawa spaces
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 4(352)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn652}
\crossref{https://doi.org/10.4213/rm652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042913}
\zmath{https://zbmath.org/?q=an:1063.22008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..796S}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 4
\pages 796--797
\crossref{https://doi.org/10.1070/RM2003v058n04ABEH000652}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187030700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0346897925}


Linking options:
  • http://mi.mathnet.ru/eng/umn652
  • https://doi.org/10.4213/rm652
  • http://mi.mathnet.ru/eng/umn/v58/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Carrillo-Catalan R., Sabinina L., “The theory of Kikkawa spaces”, Non-Associative Algebra and Its Applications, Monographs and Textbooks in Pure and Applied Mathematics, 246, 2006, 93–101  mathscinet  zmath  isi
    2. Sabinin L.V., Sbitneva L.V., “Survey on smooth quasigroups development”, Non-Associative Algebra and Its Applications, Monographs and Textbooks in Pure and Applied Mathematics, 246, 2006, 383–394  mathscinet  zmath  adsnasa  isi
    3. Yu. G. Nikonorov, “Double exponential map on symmetric spaces”, Siberian Adv. Math., 23:3 (2013), 210–218  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:153
    Full text:74
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019